# SDR USAA2013051700020

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 61,400 hours, 40,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1R DOOR SLIDE HARD TO DISARM.  MAINTENANCE ADJUSTED 1R DOOR SLIDE GIRT BAR PER MPPM 54-01-10.  OK FOR CONTINUED SERVICE.
